# SDR AALA202202286319

- Difficulty date: February 25, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A300*
- Aircraft serial: 5588
- Aircraft time: 27,547 hours, 10,982 cycles
- System (JASC): 4990 · APU Oil System
- Part: None
- Condition: Leaking
- Location: Zone 100 - Fuse
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG FUMES REPORTED IN THE PASSENGER CABIN DURING CLIMB OUT. ACCOMPLISHED TASK CARDS 26L0021002 AND 26L0021004. VERIFIED OIL LEAKAGE AT APU OIL LUBE UNIT MOUNT PAD. RE-TORQUED LUBE UNIT MODULE PER AMM 49-91-45-003-A AND ACCOMPLISHED A SATISFACTORY LEAK CHECK WITH NO ODORS NOTED.
